RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 2, Pages 228–239 (Mi mz11858)  

The Möbius Transformation and Smirnov's Inequality for Polynomials

E. G. Ganenkova, V. V. Starkov

Petrozavodsk State University

Abstract: Differential inequalities for polynomials generalizing the well-known Smirnov, Rahman, Schmeisser, and Bernstein inequalities are obtained.

Keywords: Bernstein's inequality for polynomials, Smirnov's inequality.

Funding Agency Grant Number
Russian Science Foundation 17-11-01229
This work was supported by the Russian Science Foundation under grant 17-11-01229.


DOI: https://doi.org/10.4213/mzm11858

Full text: PDF file (503 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:2, 216–226

Document Type: Article
UDC: 517.5
Received: 12.11.2017

Citation: E. G. Ganenkova, V. V. Starkov, “The Möbius Transformation and Smirnov's Inequality for Polynomials”, Mat. Zametki, 105:2 (2019), 228–239; Math. Notes, 105:2 (2019), 216–226

Citation in format AMSBIB
\Bibitem{GanSta19}
\by E.~G.~Ganenkova, V.~V.~Starkov
\paper The M\"obius Transformation and Smirnov's Inequality for Polynomials
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 2
\pages 228--239
\mathnet{http://mi.mathnet.ru/mz11858}
\crossref{https://doi.org/10.4213/mzm11858}
\elib{http://elibrary.ru/item.asp?id=37045107}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 2
\pages 216--226
\crossref{https://doi.org/10.1134/S0001434619010243}


Linking options:
  • http://mi.mathnet.ru/eng/mz11858
  • https://doi.org/10.4213/mzm11858
  • http://mi.mathnet.ru/eng/mz/v105/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:57
    References:7
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019